# SDR YENA201809300482

- Difficulty date: September 30, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 2489
- Aircraft time: 53,503 hours, 19,104 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Part time: 50,619 hours, 17,974 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 8066, ABQ-JFK. DESCENDING AT A HIGH RATE OF DESCENT THROUGH 10,000 ENCOUNTERED DIRTY SOCK SMELL FROM AC PACKS NO VISIBLE SMOKE ONLY SMELL, NORMAL BLEED CONFIGURATION. APU OFF; AS PER INFO NOTICE 2017-T015C, DETERMINED ODOR EVENT TO BE LEVEL 1 ENVIRONMENTAL SYSTEM ODOR. COMPLIED WITH INFORMATION NOTICE 2017-T015C SECTION A. AIRCRAFT IS OK FOR SERVICE.
